RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Zh. Ind. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2003, Volume 6, Number 3  


Academician Sergei L'vovich Sobolev (on the 95th anniversary of his birth)
S. S. Kutateladze
3
On conditions for the asymptotic normality of estimates of the second step in a linear-fractional regression problem
I. V. Askarova, Yu. Yu. Linke
8
Inverse scattering problems for an equation of Lippman–Schwinger type
A. N. Bondarenko
18
Invariant cubature formulas of Gregory type for a multidimensional cube
V. L. Vaskevich
34
A generalization of the Christoffel–Darboux formula
A. V. Gavrilov
67
Active parametric identification of stochastic linear discrete systems in a time domain
V. I. Denisov, V. M. Chubich, O. S. Chernikova
70
Analytic models of machine arithmetic
S. P. Kovalyov
88
The method of smooth domains in problems of the two-dimensional theory of elasticity for a domain with a nonsmooth cut
N. P. Lazarev
103
Some representations of solutions and coefficients of the kinetic equation of electrodynamics
M. V. Neshchadim
114
On the convergence of regularized solutions of nonlinear operator equations
V. P. Tanana
119
On hypothetical gene networks
S. I. Fadeev, V. A. Likhoshvai
134
Investigation of a collision integral for oriented particles
A. I. Ender, I. A. Ender
154
Сибирский журнал индустриальной математики
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020